# SDR ASAA2013011193655

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,982 hours, 5,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Ram Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK CAUTION LIGHT ILLUMINATED DURING CLIMB, RESET ONCE, THEN PACK LIGHT ILLUMINATED AGAIN.  RT RAM DOOR FULL OPEN LIGHT ILLUMINATED DURING CLIMB AND CRUISE AT FL300 WITH FLAPS UP.  ACCOMPLISHED FIM TASK 21-53, TASK 818, STEPS A.-E.(3)(A).  COULD NOT DUPLICATE ON GROUND.  INSPECTED RT PACK INLET, EXHAUST AND HEAT EXCHANGER INLETS. NO BLOCKAGE.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST.  NO DEFECTS NOTED.  SUSPECTED RT RAM AIR CONTROL TEMP SENSOR.  REPLACED RT RAM AIR CONTROL SENSOR OPS CHECKS NORMAL REF AMM 21-51-50.
